Our expert says:
Sounds as though she may have either a naturally low libido, or perhaps one lowered by physical problems or psych problems like depression ; and perhaps also conflicted ideas about sex, seeing it as something she does for you, rather than as anything she can also enjoy. Hormone injections are rarely of any use at all. Better to see a mariage counsellor together ( eg through FAMSA ) to better understand all this. YOu can't decide how to fix a problem until it has been analysed and you're sure of what the cause is.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.